# SDR 20001019SH007

- Difficulty date: September 1, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N28WC
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32RT7885055
- Engine: Lyc IO540K1G5D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW13388
- Condition: Failed
- Location: Oil Filter
- Part time: 373 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, Y
- Precautionary procedure: O

## Discrepancy

SEAL SOFTENED, SWELLED, RUPTURED.  NIGHT, PART 135 FLIGHT LOST OIL, ENGINE SEIZED.  SEAL MATERIAL NOT OIL PROOF.  SUBMITTER SUGGESTED RETURNING TO ORIGINAL MATERIAL.  (X)
